Hi, Niki, sorry about
your frustration. I have stopped prednisone suddenly twice. The first time, I spent 8 days in a mental health hospital and was misdiagnosed with paranoid schizophrenia..... finally correctly diagnosed with a psychotic break from prednisone withdrawal and taken off all psych meds.
The second time, I miscommmunicated between two docs. I had terrible leg pain, like having shin splints, and was then tapered off successfully.
I don't mean to scare you, just let you know that stopping that med can cause serious problems. The answer both times, much quicker the second, was to go get asecond opinion immediately. I went to the ER. Don't forget the ER! I would recommend going after office hours. That way, your regular doc doesn't have any wounded pride :)
Prednisone is a miracle drug, and poison-like. Be careful and use your resources. I have lupus, sjogren's syndrome, dysphagia, vasculitis. I am on plaquinil, procardia, relafen, celexa, fentanyl patch, percocet, omeprazole.
I work full time and volunteer with Bella, my partner in pet therapy!
Hang in there.
Post Edited (Ann-Marie) : 5/30/2011 10:20:43 PM (GMT-6)